# SDR ASOA201000592

- Difficulty date: April 19, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 26,362 hours, 22,423 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 469.63
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED AT FS 469.63 BELOW RT WING EMERGENCY EXIT THAT THE FUSELAGE OVERWING PANEL 162EL ATTACHES TO RT 161728.  REMOVED CRACKED ANGLE IAW SRM 51-42-06.   INSTALLED NEW ANGLE ALL WORK DONE IAW SRM 51-42-06 AND SRM 51-42-21.
